Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. L. Campbell and C. D. Meyer Jr.
Title: Generalized inverses of linear transformations
Additional book information: Surveys and Reference Works in Mathematics, No. 4, Pitman, London, San Francisco and Melbourne, 1979, xi + 272 pp., $42.00.

References [Enhancements On Off] (What's this?)

  • 1. A. Ben-Israel and T. N. E. Greville, Generalized inverses: Theory and applications, Wiley, New York, 1974. MR 396607
  • 2. M. Z. Nashed (ed.), Generalized inverses and applications, Academic Press, New York, 1976. MR 451661
  • 3. C. R. Rao and S. K. Mitra, Generalized inverse of matrices and its applications, Wiley, New York, 1971. MR 338013

Review Information:

Reviewer: Michael P. Drazin
Journal: Bull. Amer. Math. Soc. 3 (1980), 894-898
DOI: https://doi.org/10.1090/S0273-0979-1980-14846-6
American Mathematical Society